# SDR USAA2015030100002

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 43,948 hours, 25,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A6819RP
- Condition: Faulty
- Location: R1 Door
- Part time: 38,932 hours, 18,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF DOOR R1 CABIN PRESS LIGHT FLASHED RED.  SLIDE SHOWED DISARMED ON ECAM WITH HANDLE IN ARMED POSITION.  AT CRUISE, DOOR CLICK  & CORRECTED PROBLEM.  REPLACED DOOR R1 EMER EVACUATION SLIDE.
